|Discussion in 'All Categories' started by sherif - Jun 23rd, 2012 11:59 pm.|
|Q : to start up ...three years ago i had some family problems so i went into a Psychological state...my face started to get pale and i started to feel weak and my eyes started to pain very badly ...i had a check up over my eye , scanned my brain and had a complete blood picture...everything seemed fine but my haemoglobin was a little low and the doctors taught that i was just pretending to be sick to get more care from my family and just to scare them ...but the fact was that i was really feeling a severe pain in my eyeballs and when i used to look up in the mirror it was as if my eyeballs had sunken inside...i couldn't withstand the pain so i forced my parents to take me to another doctor...and infact they did ...i went to an optometrist had my eye checked out in every possible way and the strange thing is that it seemed normal and then i went to another doctor to have my my body checked out and to scan my blood and again it seemed normal but only with low haemoglobin and when i insisted infront of him that my eye nerves really pain so he adviced me to take betolvex b 12 injections once a week and for the low haemoglobin he adviced for theregran tablets till i get better ...and here it all started ....i started taking this medication i.e the betolvex injections once a week and the theregran tablets twice a day since then i started feeling better ...i continued on this prescription for almost 3 and a half years now!!!!! i ignored everything as long as i am getting better neglecting all the damages that it could cause to my body ....at first the betolvex started to make my eyes feel normal and the theregran tablets started to get my skin to normal color and not being pale ...but as the months passed the effect of the medicine started to get less and less till its about to dissapear ....and i am still taking this medications till now .....my eyes started to pain and sink inside again and my skin started to look pale again and i started to feel weak and tired and my stomach started to feel upset almost half day ....i went and had a check up again a month ago and the blood scan seemed normal ....i dont know what to do ...i am scared that if i stop this medication i will start to feel worse as before and at the same time i am scared that if i continue this medication that its affect will continue to dissapear till it becomes zero and also adds up more problems to my body as i have been taking it for a long time ....I DONT KNOW WHAT TO DO ....I AM SOOOOOO DESPERATE ...when i find no solution all i do is cry ...please help me!....i also forgot to tell u that along with the betolvex and the theregran i used to take naphcon-a eye drops or brisoline ..it made my eye feel tempoarily better whenever it got worse ..please doctor help me ...u are my last and only hope|
If you have a surgical concern and can’t reach a doctor right away, or you’re not sure where else to ask a qualified laparoscopic surgeon, you can get our Medical Help through this Forum of World Laparoscopy Hospital which is available 24 hours a day, Just fill-up the form given and within few our the answer of your question will be posted on this forum. Please keep in mind we answer the question only related to laparoscopic surgery. You can also search and browse thousands of answer already posted on this forum
Using Free Medical Advice Related to Laparoscopic Surgery Service, you can send your questions to our Laparoscopic Surgeon and the Doctor will reply within few hour. It’s as if you are having an email exchange with your very own private surgeon! As soon as you post your question, a qualified laparoscopic surgeon will start answering it. Our expert can help you learn more about the treatment and procedure options available to you for different health problems and diseases.They’ll also give you information to discuss with your doctor when deciding what kind of surgical treatment is best for you.
The Doctor will provide you with the all the medical information you need, and will guide you as you choose a course of action, all from the comfort of your home or office. No more sitting in the waiting room for hours just to get some basic information from your laparoscopic surgeon; no more self-diagnosis after reading pages and pages of confusing and contradictory Online information.
World Laparoscopy Hospital gives you the personalized health information you need to decide on the right treatment for you. The information that you provide will be seen by every person for education and information purpose so please not write your real name.